# SDR QXEA200602087

- Difficulty date: August 18, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 13,173 hours, 9,668 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2501 (PDX-BUR) WHEN THE RIGHT AIR CONDITIONING PACK WAS SELECTED THE CABIN FILLED WITH SMOKE.  CABIN WOULD NOT COOL IN AUTO OR MANUAL.  MAINTENANCE FOUND RIGHT AIR CYCLE MACHINE VIBRATES BADLY AND EMITS A SQUEALING SOUND.  PLACED ON MEL 21-51-1B.  AIRCRAFT RETURNED TO SERVICE.
